# SDR CA110416001

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech E95
- Aircraft time: 7,435 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Deteriorated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE SWITCH KEY WAY IS SUCH THAT THE CENTER TERMINAL IS VERY CLOSE TO STRUCTURE. THE INSULATING TAPE THAT WAS INSTALLED DETERIORATED ALLOWING THE SCREW HEAD TO CONTACT STRUCTURE AND SHORT OUT THE LANDING GEAR RELAY C/B.
